# SDR USAA2011021890814

- Difficulty date: January 20, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537123500600
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - EXCESSIVE PLAY ON NR 3 RUDDER HINGE FITTING AT RIB 5.  REPLACED NR 3 RUDDER HINGE FITTING AT RIB 5 IAW A320 AMM 55-36-41.
